Advertisement

Acta Mathematica

, Volume 170, Issue 2, pp 151–180 | Cite as

Multiplicities of algebraic linear recurrences

  • Hans Peter Schlickewei
Article

Keywords

Linear Recurrence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Beukers, F. &Tijdeman, R., On the multiplicities of binary complex recurrences.Compositio Math., 51 (1984), 193–213.MathSciNetGoogle Scholar
  2. [2]
    Dobrowolski, E., On a question of Lehmer and the number of irreducible factors of a polynomial.Acta Arith., 34 (1979), 391–401.MATHMathSciNetGoogle Scholar
  3. [3]
    Evertse, J.H., On sums ofS-units and linear recurrences.Compositio Math., 53 (1984), 225–244.MATHMathSciNetGoogle Scholar
  4. [4]
    Evertse, J.H., Györy, K., Stewart, C.L. &Tijdeman, R.,S-unit equations in two variables.Invent. Math., 92 (1988), 461–477.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Evertse, J.H., Györy, K., Stewart, C.L. & Tijdeman, R. S-unit equations and their applications, inNew Advances in Transcendence Theory, (A. Baker, ed.), pp. 110–174. Cambridge University Press, 1988.Google Scholar
  6. [6]
    Kubota, K.K., On a conjecture by Morgan Ward III.Acta Arith., 33 (1977), 99–109.MATHMathSciNetGoogle Scholar
  7. [7]
    Schlickewei, H.P., An upper bound for the number of subspaces occurring in thep-adic subspace theorem in diophantine approximation.J. Reine Angew. Math., 406 (1990), 44–108.MATHMathSciNetGoogle Scholar
  8. [8]
    —, The quantitative subspace theorem for number fields.Compositio Math., 82 (1992), 245–273.MATHMathSciNetGoogle Scholar
  9. [9]
    —, An explicit upper bound for the number of solutions of theS-unit equation.J. Reine Angew. Math., 406 (1990), 109–120.MATHMathSciNetGoogle Scholar
  10. [10]
    S-unit equations over number fields.Invent. Math., 102 (1990), 95–107.CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    Schmidt, W. M., The subspace theorem in diophantine approximations.Compositio Math., 69 (1989), 121–173.MATHMathSciNetGoogle Scholar
  12. [12]
    Schmidt, W. M. Diophantine Approximations and Diophantine Equations. Lecture Notes in Math., 1467. Springer-Verlag, 1991.Google Scholar
  13. [13]
    Shorey, T. N. & Tijdeman, R.,Exponential Diophantine Equations. Cambridge University Press, 1986.Google Scholar

Copyright information

© Almqvist & Wiksell 1993

Authors and Affiliations

  • Hans Peter Schlickewei
    • 1
  1. 1.Abteilung Mathematik Oberer EselsbergUniversität UlmUlmGermany

Personalised recommendations